# SDR USAA2010051890985

- Difficulty date: May 6, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- Aircraft time: 5,786 hours, 4,721 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040051
- Part serial: EE0418
- Condition: Malfunctioned
- Location: R2 Door
- Part time: 5,786 hours, 4,721 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C1 - EES - JOB CARD 43T20025001 - DURING R-2 DOOR EMERGENCY EVACUATION SLIDE TEST, SLIDE HUNG UP BETWEEN DOOR & AIRCRAFT AFTER DOOR WAS FULLY OPENED MANUALLY & EMERGENCY LIGHTS FAILED TO ILLUMINATE.  REPLACED SLIDE AT R-2 DOOR.
